# SDR A6WA200440043

- Difficulty date: April 13, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 3,404 hours, 2,992 cycles
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 601R850071
- Condition: Failed
- Location: Trunnion
- Part time: 3,404 hours, 2,992 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REMOVING RT MLG FOR FITTING REPLACEMENT, IT WAS DISCOVERED THAT RT MLG AFT TRUNNION BUSHING IS MIGRATED.  REMOVED MIGRATED BUSHING, INSTALLED 2ST OVERSIZE BUSHING AND LINE REAMED TO 2.4379 INCH ALL WORK DOEN IAW BRAS EO 601R-32-4827 AND MFG SB 601R-32-054 REV B, PART B.  (M)
